Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Side effect if nebicard-25 mg is taken along with 2 tablets of vitaresp

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 121 Questions
what is the side effect if nebicard-25 mg is taken along with 2 tablets of vitaresp
Posted Sat, 30 Jun 2012 in Medicines and Side Effects
Answered by Dr. Chandana Krishna 6 hours later

Thank you for writing in.

Nebicard contains a drug called Nebivolol for hypertension and Vitaresp provides vitamin B6, B12 and folic acid to the people who lack them.

When they are taken together, they don’t cause any drug interaction side effects.

Although both individually produce some effects; they are:
- Nebicard can cause mild dizziness, stomach pain, headache, nausea.
- Vitaresp can cause Nausea, stomach upset, diarrhea, drowsiness, flushing, and numbness/tingling.

If any of these persists or worsens, kindly talk to your physician for appropriate change in drugs.

Hope I've cleared your doubt. Let me know if you have any other queries.

Wish you good health

Best Wishes
Above answer was peer-reviewed by
Follow-up: Side effect if nebicard-25 mg is taken along with 2 tablets of vitaresp 10 hours later
please note 10 tablets of nebicard-2.5 mg ( nebicard-25 mg) was taken along with 2 tablets of vetaresp. please tell the side effects
Answered by Dr. Chandana Krishna 3 hours later

In case of over dosage with Nebicard, sudden fall of blood pressure occurs, heart rate may fall and even heart block can occur. A dose of 25 mg will also produce systemic symptoms like breathing difficulty, wheezing because of bronco-constriction. The patient should be taken to the hospital as soon as possible to monitor him for any systemic side effects.
Vitaresp 2 tablets can cause nausea, stomach upset, drowsiness and numbness or tingling sensation. The person in question needs to be taken to the emergency as soon as possible. Treatment needs to be started immediately.

Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor